# SDR ASAA2012122093511

- Difficulty date: December 20, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 24,419 hours, 7,527 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW TC 78273000 INTERROGATE THE FMC/CDU FOR NR 1 ENGINE,  FOUND FAULT NR 73-30791 PS3 SIGNAL DISAGREE.  ACCOMPLISHED FIM TASK 73-26 TASK 806. NO RECENT FAULTS FOUND.  NO FAULT HISTORY FAULTS FOUND.
